Alert archive / South Carolina / Lake Wind Advisories in 2017

Lake Wind Advisory 13, NWS Columbia, SC

September 9, 201716 counties in South Carolina; 5 counties in Georgia

NWS Columbia, SC issued this lake wind advisory at Sep 9, 2017, 2:52 PM EDT for 16 counties in South Carolina; 5 counties in Georgia. It took effect at Sep 9, 2017, 8:00 PM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Sep 9, 2017, 2:52 PM EDT (18:52 UTC)
In effect from
Sep 9, 2017, 8:00 PM EDT
Expired
Sep 10, 2017, 3:16 PM EDT
In force
19 hr
Issued by
NWS Columbia, SC
All 21 counties

Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 6.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2017-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2017-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1480 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

674 
WWUS72 KCAE 091852
NPWCAE

URGENT - WEATHER MESSAGE
National Weather Service Columbia SC
252 PM EDT Sat Sep 9 2017

GAZ040-063>065-077-SCZ018-020-025>028-030-035>037-041-100300-
/O.NEW.KCAE.LW.Y.0013.170910T0000Z-170911T0000Z/
/O.NEW.KCAE.HW.A.0001.170911T1200Z-170912T0600Z/
Lincoln-McDuffie-Columbia-Richmond-Burke-McCormick-Newberry-
Edgefield-Saluda-Lexington-Richland-Aiken-Barnwell-Orangeburg-
Calhoun-Bamberg-
Including the cities of Lincolnton, Thomson, Martinez, Evans, 
Hephzibah, Waynesboro, Mccormick, Newberry, Edgefield, Johnston, 
Saluda, Ridge Spring, Seven Oaks, West Columbia, Cayce, 
Lexington, Red Bank, Oak Grove, Columbia, Aiken, North Augusta, 
Barnwell, Williston, Blackville, Orangeburg, Brookdale, 
St. Matthews, Bamberg, and Denmark
252 PM EDT Sat Sep 9 2017

...LAKE WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT SUNDAY...

...HIGH WIND WATCH FOR TROPICAL STORM FORCE WINDS FROM HURRICANE 
IRMA IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT...

The National Weather Service in Columbia has issued a Lake Wind
Advisory, which is in effect from 8 PM this evening to 8 PM EDT
Sunday. A High Wind Watch has also been issued. This High Wind
Watch is in effect from Monday morning through late Monday night.

* TIMING...Lake Wind Advisory from 8 PM tonight through 8 PM
  Sunday. High Wind Watch from 8 AM Monday through 2 AM Tuesday.

* WINDS...Tonight and Sunday 15 to 20 mph with gusts up to 30 mph.
  Monday and Monday night, 30 to 40 mph with gusts up to 60 mph.

* IMPACTS...Tonight and Sunday, Winds will cause rough chop on
  area lakes. Small boats will be especially prone to capsizing.
  Monday and Monday night, numerous downed trees, power lines and
  damage to other structures are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lake Wind Advisory indicates that winds will cause rough chop
on area lakes. Small boats will be especially prone to capsizing.

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

SCZ015-016-021-022-029-031-038-100300-
/O.NEW.KCAE.LW.Y.0013.170910T0000Z-170911T0000Z/
Lancaster-Chesterfield-Fairfield-Kershaw-Lee-Sumter-Clarendon-
Including the cities of Lancaster, Elgin, Lancaster Mill, Cheraw,
Pageland, Winnsboro, Winnsboro Mills, Camden, Lugoff, 
Bishopville, Sumter, Manning, and Summerton
252 PM EDT Sat Sep 9 2017

...LAKE WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT SUNDAY...

The National Weather Service in Columbia has issued a Lake Wind
Advisory, which is in effect from 8 PM this evening to 8 PM EDT
Sunday. 

* TIMING...8 PM tonight through 8 PM Sunday.

* WINDS...15 to 20 mph, gusts up to 30 mph.

* IMPACTS...Winds will cause rough chop on area lakes. Small 
  boats will be especially prone to capsizing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lake Wind Advisory indicates that winds will cause rough chop
on area lakes. Small boats will be especially prone to capsizing.

&&

$$
3 follow-up statements
499 
WWUS72 KCAE 100100
NPWCAE

URGENT - WEATHER MESSAGE
National Weather Service Columbia SC
900 PM EDT Sat Sep 9 2017


GAZ040-063>065-077-SCZ018-020-025>028-030-035>037-041-101000-
/O.CON.KCAE.LW.Y.0013.000000T0000Z-170911T0000Z/
/O.CON.KCAE.HW.A.0001.170911T1200Z-170912T0600Z/
Lincoln-McDuffie-Columbia-Richmond-Burke-McCormick-Newberry-
Edgefield-Saluda-Lexington-Richland-Aiken-Barnwell-Orangeburg-
Calhoun-Bamberg-
Including the cities of Lincolnton, Thomson, Martinez, Evans, 
Hephzibah, Waynesboro, Mccormick, Newberry, Edgefield, Johnston, 
Saluda, Ridge Spring, Seven Oaks, West Columbia, Cayce, 
Lexington, Red Bank, Oak Grove, Columbia, Aiken, North Augusta, 
Barnwell, Williston, Blackville, Orangeburg, Brookdale, 
St. Matthews, Bamberg, and Denmark
900 PM EDT Sat Sep 9 2017

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM 8 AM MONDAY MORNING 
THROUGH 2 AM TUESDAY MORNING...

The National Weather Service in Columbia has issued a Lake Wind
Advisory, which is in effect from 8 PM this evening to 8 PM EDT
Sunday. A High Wind Watch has also been issued. This High Wind
Watch is in effect from Monday morning through late Monday night.

* TIMING...Lake Wind Advisory through 8 PM Sunday. High Wind 
  Watch from 8 AM Monday through 2 AM Tuesday. 

* WINDS...Tonight and Sunday 15 to 20 mph with gusts up to 30 
  mph. Monday and Monday night, 30 to 40 mph with gusts up to 60 
  mph. 

* IMPACTS...Tonight and Sunday, Winds will cause rough chop on 
  area lakes. Small boats will be especially prone to capsizing. 
  Monday and Monday night, numerous downed trees, power lines 
  and damage to other structures are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lake Wind Advisory indicates that winds will cause rough chop
on area lakes. Small boats will be especially prone to capsizing.

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

SCZ015-016-021-022-029-031-038-101000-
/O.CON.KCAE.LW.Y.0013.000000T0000Z-170911T0000Z/
Lancaster-Chesterfield-Fairfield-Kershaw-Lee-Sumter-Clarendon-
Including the cities of Lancaster, Elgin, Lancaster Mill, Cheraw,
Pageland, Winnsboro, Winnsboro Mills, Camden, Lugoff, 
Bishopville, Sumter, Manning, and Summerton
900 PM EDT Sat Sep 9 2017

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...

* TIMING...through 8 PM Sunday.

* WINDS...15 to 20 mph, gusts up to 30 mph.

* IMPACTS...Winds will cause rough chop on area lakes. Small 
  boats will be especially prone to capsizing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lake Wind Advisory indicates that winds will cause rough chop
on area lakes. Small boats will be especially prone to capsizing.

&&

$$
271 
WWUS72 KCAE 100823
NPWCAE

URGENT - WEATHER MESSAGE
National Weather Service Columbia SC
423 AM EDT Sun Sep 10 2017

...Lake Wind Advisory/High Wind Watch...

.The pressure gradient between high pressure to our north and 
Irma tracking west of the area will result in windy conditions.
The strongest wind will occur Monday into Monday night.

GAZ040-063>065-077-SCZ018-020-025>028-030-035>037-041-102200-
/O.EXT.KCAE.LW.Y.0013.000000T0000Z-170911T1200Z/
/O.CON.KCAE.HW.A.0001.170911T1200Z-170912T0600Z/
Lincoln-McDuffie-Columbia-Richmond-Burke-McCormick-Newberry-
Edgefield-Saluda-Lexington-Richland-Aiken-Barnwell-Orangeburg-
Calhoun-Bamberg-
Including the cities of Lincolnton, Thomson, Martinez, Evans, 
Hephzibah, Waynesboro, Mccormick, Newberry, Edgefield, Johnston, 
Saluda, Ridge Spring, Seven Oaks, West Columbia, Cayce, 
Lexington, Red Bank, Oak Grove, Columbia, Aiken, North Augusta, 
Barnwell, Williston, Blackville, Orangeburg, Brookdale, 
St. Matthews, Bamberg, and Denmark
423 AM EDT Sun Sep 10 2017

...LAKE WIND ADVISORY IN EFFECT THROUGH TONIGHT...
...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH 
LATE MONDAY NIGHT...

* TIMING...Lake Wind Advisory through 8 PM Sunday. High Wind 
  Watch from 8 AM Monday through 2 AM Tuesday.

* WINDS...Today and Tonight northeast 15 to 25 mph with gusts
  around 35 mph. Monday and Monday night, northeast 30 to 40 mph 
  with gusts up to 60 mph. 

* IMPACTS...Tonight and Sunday, Winds will cause rough chop on 
  area lakes. Small boats will be especially prone to capsizing. 
  Monday and Monday night, numerous downed trees, power lines 
  and damage to other structures are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lake Wind Advisory indicates that winds will cause rough chop
on area lakes. Small boats will be especially prone to capsizing.

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

SCZ015-016-021-022-029-031-038-102200-
/O.EXT.KCAE.LW.Y.0013.000000T0000Z-170911T1200Z/
Lancaster-Chesterfield-Fairfield-Kershaw-Lee-Sumter-Clarendon-
Including the cities of Lancaster, Elgin, Lancaster Mill, Cheraw,
Pageland, Winnsboro, Winnsboro Mills, Camden, Lugoff, 
Bishopville, Sumter, Manning, and Summerton
423 AM EDT Sun Sep 10 2017

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY...

* TIMING...through 8 PM Sunday.

* WINDS...Northeast 15 to 25 knots with gusts around 35 knots. 

* IMPACTS...Winds will cause rough chop on area lakes. Small 
  boats will be especially prone to capsizing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lake Wind Advisory indicates that winds will cause rough chop
on area lakes. Small boats will be especially prone to capsizing.

&&

$$
832 
WWUS72 KCAE 101916
NPWCAE

URGENT - WEATHER MESSAGE
National Weather Service Columbia SC
316 PM EDT Sun Sep 10 2017

...Wind Advisory/High Wind Warning...

.The pressure gradient between high pressure to our north and
Irma tracking west of the area will result in windy conditions.
The strongest wind will occur Monday into Monday night.

GAZ040-063>065-077-SCZ018-020-025>028-030-035>037-041-110400-
/O.CAN.KCAE.LW.Y.0013.000000T0000Z-170911T1200Z/
/O.UPG.KCAE.HW.A.0001.170911T1200Z-170912T0600Z/
/O.NEW.KCAE.HW.W.0001.170911T1200Z-170912T0600Z/
/O.NEW.KCAE.WI.Y.0002.170910T1916Z-170911T1200Z/
Lincoln-McDuffie-Columbia-Richmond-Burke-McCormick-Newberry-
Edgefield-Saluda-Lexington-Richland-Aiken-Barnwell-Orangeburg-
Calhoun-Bamberg-
Including the cities of Lincolnton, Thomson, Martinez, Evans, 
Hephzibah, Waynesboro, Mccormick, Newberry, Edgefield, Johnston, 
Saluda, Ridge Spring, Seven Oaks, West Columbia, Cayce, 
Lexington, Red Bank, Oak Grove, Columbia, Aiken, North Augusta, 
Barnwell, Williston, Blackville, Orangeburg, Brookdale, 
St. Matthews, Bamberg, and Denmark
316 PM EDT Sun Sep 10 2017

...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...
...HIGH WIND WARNING IN EFFECT FROM 8 AM MONDAY TO 2 AM EDT
TUESDAY...
...LAKE WIND ADVISORY IS CANCELLED...

The National Weather Service in Columbia has issued a High Wind
Warning, which is in effect from 8 AM Monday to 2 AM EDT Tuesday.
A Wind Advisory has also been issued and is in effect until 8 AM 
EDT Monday.  

* TIMING...Wind Advisory through 8 AM Monday. High Wind Warning 
  from 8 AM Monday through 2 AM Tuesday. 

* WINDS...Increasing overnight from the northeast 15 to 25 mph
  with gusts around 40 mph. Monday and Monday night, northeast 30
  to 40 mph with gusts up to 60 mph. 

* IMPACTS...Tonight, Winds will cause rough chop on area lakes and
  small boats will be especially prone to capsizing. Weak trees
  and tree limbs may be downed. Monday and Monday night, numerous
  downed trees, power lines and damage to other structures are 
  possible.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

SCZ015-016-021-022-029-031-038-110400-
/O.CAN.KCAE.LW.Y.0013.000000T0000Z-170911T1200Z/
/O.NEW.KCAE.WI.Y.0002.170910T1916Z-170912T0600Z/
Lancaster-Chesterfield-Fairfield-Kershaw-Lee-Sumter-Clarendon-
Including the cities of Lancaster, Elgin, Lancaster Mill, Cheraw,
Pageland, Winnsboro, Winnsboro Mills, Camden, Lugoff, 
Bishopville, Sumter, Manning, and Summerton
316 PM EDT Sun Sep 10 2017

...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY...
...LAKE WIND ADVISORY IS CANCELLED...

The National Weather Service in Columbia has issued a Wind
Advisory, which is in effect until 2 AM EDT Tuesday. 

* TIMING...through 2 AM Tuesday.

* WINDS...Increasing overnight from the northeast 15 to 25 mph
  with gusts around 40 mph. Monday and Monday night, northeast 25
  to 35 mph with gusts up to 45 mph.

* IMPACTS...Winds will cause rough chop on area lakes. Small boats
  will be especially prone to capsizing. Weak trees and tree limbs
  could be downed. Some trees could be uprooted in moist soils.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this lake wind advisory went out at Sep 9, 2:45 PM EDT, 7 minutes earlier.

Area forecast discussion, Sep 9, 2:45 PM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
245 PM EDT Sat Sep 9 2017

.SYNOPSIS...
High pressure extending southward from the Great Lakes Region
will direct dry air into our forecast area through tonight.
Moisture will begin to increase Sunday in an onshore flow well
to the north of Irma. Impacts associated with Irma will be
greatest Monday and Monday night. Please see the latest advisory
on Irma from the National Hurricane Center.

&&

.NEAR TERM /THROUGH SUNDAY/...
Saturday, high pressure to the north and Irma to the south will
lead to an increasing the pressure gradient and gusty conditions.
Expect NE winds from 12 to 17 mph with gusts up to 25 mph.
Skies will be mostly clear with the exception of a few high
clouds streaming through the upper level trough. Breezy
conditions will continue through the night due to a strong, 40
knot, low-level jet. Overnight NE winds will be around 10 mph.

Sunday, as Irma tracks northward low level flow becomes more
easterly allowing for increasing moisture in onshore flow. Expect
an increase in cloudiness but moisture will likely be too
shallow for showers to develop. Model guidance is in good
agreement, suggesting PoPs less than 10 percent. Winds will pick
up again early Sunday morning as the strong low level jet mixes
to the surface. Sustained NE surface winds will range from 12
to 17 mph with gusts up to 30 mph. A lake wind advisory will be
issued for tonight through Sunday.

Temperatures will continue to be below normal through the
period. Highs will be in the mid 80s today and mid 70s Sunday.
Lows tonight will be in the mid 50s to the north to around 60 in
the south.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
Little change in the thinking regarding impacts related to Irma
for our area, with the time frame for most impacts to occur
being Monday into Monday night.

Sunday night...Irma forecast to lift northward through western
Florida or along the west coast with moisture increasing across
the forecast area as strengthening 850mb flow increases from
the east to 50-70 knots. The northern edge of the rain shield
will be pushing northward into the area through the night with
increasing isentropic lift and will continue to increase pops
from south to north through the night. Rainfall amounts should
be somewhat limited due to the amount of dry air in place
initially that will have to be overcome.

Monday and Monday night...The bulk of the impacts related to
Irma should fall within this period. According to the latest NHC
track, Irma will continue its northwestward movement into
southern GA Monday and into northeast AL by early Tuesday.
Impacts for our area generally remain unchanged with strong
winds, heavy rain, and short lived tornadoes expected.

Bufkit sounding profiles are very impressive showing 80 kt
winds extending down to around 5kft and 60 kts below 2kft
Monday afternoon with some gusts to 60+ mph based on the Bufkit
momentum transfer. The pressure gradient will strengthen
significantly between Irma and the surface high over the Ohio
Valley and northeastern states and with the very strong winds
in the lower levels mixing down have decided to go ahead and
issue a High Wind Watch from 12z Monday through 06z Tuesday.

The forecast area will remain in the right quadrant of the storm
which is a favored area for tornadoes. As Irma moves northward
the shear and helicity values really ramp up across the
forecast area with limited but sufficient instability to support
short lived tornadoes with 0-1km SRH values increasing to over
400 m2s2.

Heaviest rainfall is likely during this period with tremendous
onshore flow and moisture transport over the region. The
highest rainfall totals are expected to be in the CSRA with 3-6
inches possible and further to the north lower amounts are
expected generally in the 2-5 inch range.

Tuesday...Precipitation will be ending by early Tuesday morning
as Irma moves further away from the area into the TN/MS valley
area and a dry slot moves over the forecast area. Will continue
to carry a low pop across the area due to possible outer bands
impacting the area.

All interests are urged to monitor the latest information and
forecasts regarding this storm, and prepare accordingly.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
Expect deepest moisture associated with the remnants of Irma
will be moving to the northwest of the region. However...Models
suggest bands of showers and a few thunderstorms mainly
diurnally driven through the period. The GFS and ECMWF MOS
support chance pops with near normal temperatures.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Gusty winds through the TAF period but VFR conditions prevailing.

A tightening pressure gradient will keep winds up through the
TAF period. Winds this afternoon from 10 to 15 kts with gusts
around 20 kts. Winds will stay up overnight around 10 knots due
to a strong, 40 knot, low level jet. Included LLWS at AGS and
CUB where surface winds tend to be sheltered. Confidence lower
at other sites. At this point it appears surface winds at the
remaining sites will be high enough to come under the LLWS
criteria.

Sunday, the pressure gradient continues to tighten ahead of
Irma. Expect surface winds around 15 kts with gusts up to 26
knots early tomorrow morning when the low level jet mixes down.
Dry weather will continue through the 24 hour TAF period.

EXTENDED AVIATION OUTLOOK...Winds will continue to strengthen in
association with the approach of Irma. Restrictions expected
Monday and Monday night due to heavy rain.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Lake Wind Advisory from 8 PM this evening to 8 PM EDT Sunday
     for GAZ040-063>065-077.
     High Wind Watch from Monday morning through late Monday night
     for GAZ040-063>065-077.
SC...Lake Wind Advisory from 8 PM this evening to 8 PM EDT Sunday
     for SCZ015-016-018-020>022-025>031-035>038-041.
     High Wind Watch from Monday morning through late Monday night
     for SCZ018-020-025>028-030-035>037-041.

&&
Hazardous weather outlook, Sep 9, 4:22 AM EDT, 10 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
422 AM EDT Sat Sep 9 2017

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-100830-
Lincoln-McDuffie-Columbia-Richmond-Burke-Lancaster-Chesterfield-
McCormick-Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-
Richland-Lee-Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-
Bamberg-
422 AM EDT Sat Sep 9 2017

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please see the latest advisory on Hurricane Irma from the National
Hurricane Center.

A lake wind advisory may be needed Sunday.

Tropical storm force wind may occur Monday and Monday night. A wind
advisory may be needed. Isolated tornadoes are possible Monday and
Monday night. Flash flooding will be possible Monday and Monday
night. River flooding will be possible throughout next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required Monday and Monday night.

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 2:52 PM EDTHigh Wind WatchCAEAiken, Bamberg, Barnwell, Calhoun, Edgefield, Lexington and 4 more24 hr

Nearby

Lake Wind Advisories in South Carolina, 2017Lake Wind Advisories in Georgia, 2017Every lake wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.